# SDR AALA202510068509

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 68,022 hours, 28,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY AISLE LIGHT AT ROW 20ABC DISLODGED. REMOVED AND REPLACED EMERGENCY ISLE LIGHT AT ROW 20ABC. PER AMM33-51-03. OPERATIONAL CHECK GOOD.
